# SDR UPS97522176

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fuse Pin
- Condition: Shattered
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, S3 MID SPAR FUSE PIN SHATTERED RT PYLON.  FOUND DURING EO B757-5440-6874-A     ACCOMPLISHED FUSE PIN REPLACEMENT IAW EO B757-5440-0431 (WARRANTY EOE 1103).
